# SDR 2021F00384

- Difficulty date: November 5, 2021
- Submitted: November 22, 2021
- Operation: General aviation
- Aircraft: N782SP
- Make and model: Doug 600N
- Aircraft serial: 46013
- Aircraft time: 97,266 hours, 24,524 cycles
- System (JASC): 5700 · Wing Structure
- Part: Rib
- Part number: 565239632
- Part serial: NA
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R/H I/B FLAP O/B SUPPORT RIB IS CRACKED AT LOWER SECTION OF INTERCONNECT FITTING, REF NRC B000168.
